# SDR DXTA200601583

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600460
- Aircraft time: 7,588 hours, 6,273 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT'S LEFT BRAKE HAS TENDENCY TO GRAB WHILE TAXING WITH MINIMAL PEDAL PRESSURE.  CO-PILOT BRAKES MUST BE DEPRESSED 2 - 3 INCHES BEFORE ANY PRESSURE IS FELT.  BLEED BRAKES IAW C560MM CHAPTER 32-42-00, OPS CHECK GOOD.
